since i started taking celexa 20mg,i have been losing a handful of hair,could it be a side effect from this med
I am have been taking Lexapro 10 mg for 6 weeks. It is very similair to Celexa and I have been loosing a lot of my hair. I did not read that as a side effect but maybe someone else that is on these meds can answer our questions.
It is scary to loose so much hair.
Hello ladypopcorn. I researched and found that although rare, Celexa does cause, contribute to a loss of hair. The numbers are 1 in 100 or 1 in a 1000. Regards pledge
Hi, lady! I just read up on this on a number of forums and people who said they had hair loss said it does grow back when you stop the medication. If it's a serious problem for you, you might have to try another med.
I also read a PubMed paper recently that (and you won't believe this!) reported cases of Celexa hair loss responding to Centrum Silver (the OTC multi-vitamin).
If you like the medication and don't want to stop, it might be worth a try. Can't hurt!
Good luck to you! WCV
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 May 2018 • 9 answers
Updated 29 May 2012 • 5 answers
Updated 28 Aug 2015 • 2 answers
Updated 15 Jan 2016 • 1 answer
Updated 28 Feb 2016 • 2 answers